In Stock

Anti-Hist Allergy 10mg Film-Coated Tablets (30)

9.95

Anti-Hist tablets contain Cetirizine, which is an antihistamine and used to treat hayfever and other allergies. In adults and children aged 6 years and above, Anti-Hist is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis for the relief of chronic idiopathic urticaria…

Description

Anti-Hist tablets contain Cetirizine, which is an antihistamine and used to treat hayfever and other allergies.

In adults and children aged 6 years and above, Anti-Hist is indicated

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of chronic idiopathic urticaria

You Must Be Aged Over 18 Years To Purchase This Product

Who can take Anti-Hist Cetirizine Tablets?
Adults and children aged over 6 years.

How to take Anti-Hist

  • Adults and adolescents above 12 years: One tablet (10mg) once daily
  • Children between 6 and 12 years: Half a tablet (5mg) twice daily

Do not take Anti-Hist

  • If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min)
  • If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines)
  • For longer than 30 days continuously without consulting your doctor.

Pregnancy and breast-feeding

Anti-Hist contains cetirizine and should not be taken by pregnant women. Consult your doctor.

Driving and using machines

Anti-Hist is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Common Side Effects (up to 1 in 10 patients)

Dizziness, diarrhea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children)

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION

Active Ingredients 

Each film coated tablet contains 10mg cetirizine

Reviews

There are no reviews yet.

Be the first to review “Anti-Hist Allergy 10mg Film-Coated Tablets (30)”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsAnti-Hist Allergy 10mg Film-Coated Tablets (30) removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeLyclear Treatment Spray & Comb 100ml removeParalink 180mg Suppositories removeNurofen for Children 60mg Suppositories (3-24 Months) removeGalfer 305mg Hard Capsules 28 Pack remove
ImageAnti-Hist Allergy 10mg Film-Coated Tablets (30)Junior Parapaed Paracetamol Oral Suspension Cherry FlavourLyclear Treatment Spray & Comb 100mlParalink 180mg SuppositoriesNurofen for Children 60mg Suppositories (3-24 Months)Galfer 305mg Hard Capsules 28 Pack
SKU50991720330725000158067707
Rating
Price9.955.0014.999.6011.003.45
Stock

Out of stock

Only 1 left in stock

Out of stock

AvailabilityOut of stockOnly 1 left in stockOut of stock
Add to cart

Add to cart

Read more

Add to cart

Add to cart

Add to cart

Read more

DescriptionAnti-Hist tablets contain Cetirizine, which is an antihistamine and used to treat hayfever and other allergies. In adults and children aged 6 years and above, Anti-Hist is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis for the relief of chronic idiopathic urticaria...Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children...Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You...Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....Galfer FA capsules contain two active ingredients, ferrous fumarate and folic acid. Ferrous fumarate is a form of iron and folic acid is a member of the B group of vitamins. Benefits & Features Galfer Capsules are used to prevent and treat uncomplicated iron deficiencies (iron-deficiency anaemia). Galfer Capsules contain...
Content
Anti-Hist tablets contain Cetirizine, which is an antihistamine and used to treat hayfever and other allergies. In adults and children aged 6 years and above, Anti-Hist is indicated
  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of chronic idiopathic urticaria
You Must Be Aged Over 18 Years To Purchase This Product
Who can take Anti-Hist Cetirizine Tablets? Adults and children aged over 6 years. How to take Anti-Hist
  • Adults and adolescents above 12 years: One tablet (10mg) once daily
  • Children between 6 and 12 years: Half a tablet (5mg) twice daily
Do not take Anti-Hist
  • If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min)
  • If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines)
  • For longer than 30 days continuously without consulting your doctor.
Pregnancy and breast-feeding Anti-Hist contains cetirizine and should not be taken by pregnant women. Consult your doctor. Driving and using machines Anti-Hist is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug. Common Side Effects (up to 1 in 10 patients) Dizziness, diarrhea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children) KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION Active Ingredients  Each film coated tablet contains 10mg cetirizine
Product features
  • Mild to moderate pain relief
  • Cherry flavour
  • Sugar free
Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
  • Cherry flavour

Warnings and cautions

  • Please read the enclosed leaflet carefully before you take this medicine or give it to a child
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
  • If symptoms persist seek help from an appropriate healthcare professional
  • For oral use only
Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Check for the presence of head lice using the enclosed anti lice comb which is enclosed.
  2. Apply the Lyclear Spray to dry hair by holding approximately 10 cm from the hair and carefully spraying. Use enough to cover all the hair and scalp. Massage, paying attention to the areas behind the ears and the nape of the neck. Leave on for 15 minutes.
  3. After 15 minutes apply sufficient amount of normal shampoo to the hair before wetting. Shampoo thoroughly then rinse with warm water. Wash the hair again.
  4. Use the comb again on wet hair to remover the lice.
  5. Repeat the treatment after 7 days if necessary.
Active Ingredients  Mineral oil and dimethicone.
Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 months – 1 year (5 – 10 kg), use ½ suppository Children 1 – 3 years (10 – 15kg), use 1 suppository Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose. DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol. Other ingredients: Hard fat and macrogol stearate.Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.

Galfer FA capsules contain two active ingredients, ferrous fumarate and folic acid. Ferrous fumarate is a form of iron and folic acid is a member of the B group of vitamins.

Benefits & Features
  • Galfer Capsules are used to prevent and treat uncomplicated iron deficiencies (iron-deficiency anaemia).
  • Galfer Capsules contain iron in the form of ferrous fumarate.
  • Each capsule contains 305mg of ferrous fumarate(equivalent to 100mg elemental iron)
  • The other ingredient is microcrystalline cellulose.
How to Take
  • One Galfer FA capsule should be taken once a day, or as directed by your doctor.
  • The medicine should be taken before food on an empty stomach. However, if the capsules upset your stomach, then you may take them with or after food.
  • The absorption of iron may be reduced by tea, coffee, eggs and milk.
  • You should avoid consuming these at the same time as taking Galfer FA capsules.
  • The capsules should be swallowed whole and not chewed or broken.
Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information